# SDR HEER20160920233

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Aircraft: N415PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 16,836 hours
- Engine: Allsn 250C47B
- Engine time: 2,878 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE141217
- Condition: Spalled
- Location: Engine
- Part time: 1,222 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 8-29-16 FOR UPGRADE OF NR 5 BEARING AND COMBUSTION LINER.  NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT, REPLACED BEARING.
